# SDR DHL9771231D

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652108
- Condition: Corroded
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON LEFT HAND ALT EMERGENCY EXIT HANDLE CUT OUT IN FRAME  INNER MATING SURFACE.  REMOVED FITTING, REPLACED FITTING PER SRM 51-30-2.
